# SDR AALA202401094893

- Difficulty date: January 5, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 40,348 hours, 4,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 32331
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 13G HAS MISSING EMERGENCY LIGHT. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 13G. PER B777-3 AMM 33-51-05-960-802, OPERATIONAL CHECK GOOD.
